# SDR UIEA200600269

- Difficulty date: September 26, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 33,634 hours, 5,176 cycles
- Engine time: 31,709 hours, 4,927 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 773
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IFSD: DUE TO DET FIRE/OHT 2 IN CLIMB REMAINED DISPLAY ENTIRE FLIGHT.  STATUS NR 2 ENGINE FIRE LOOP B-RESET.  B AND A LOOP CIRCUIT BREAKERS REDUCED, NR 2 THRUST TO IDLE, NO HELP DISPLAYED UNTIL ENGINE SHUTDOWN.  ADVISORY, ENG 2 PRECAUTIONARY SHUTDOWN AT 2345, DUE TO NO FIRE/OVH DETECTION BOTH A AND B LOOPS INOP.  PERFORMED NR 2 ENGINE INSPECTION NO FINDINGS, ACCOMPLISHED AIR LEAK CHECK IAW AMM 36-11-00, ALL NORMAL.  REPLACED NR 2 ENGINE FIRE DETECTOR ELEMENT UPPER AND LOWER AFT A&B AS PER AMM 26-13-00.
